# SDR VTZA98050

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cct De-Ice
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6290 - IAD-DAY - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 CCT DE-ICE FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND IS STILL WORKING ON PROBLEM.  (M)
